i have the condition golfers vasculitis that i get on the golf course . on several occasions i have also felt that i am getting sick. flu like. I usually fine the next day even though the rash can last for a few days. in reading articles i haven't seen anyone reporting feeling sick with the rash. i thought it was chemicals but i did hiking in Petra and had the same rash on my legs but didn't feel sick. was curious to know if there is anything to take for this condition. thanks, peggy
Golfer’s vasculitis is a red rash on the calves of many walkers. It often starts above the sock line and makes red patches and splotches up the calf. In that case, taking bath with cold water after staying in the sun or applying cold wet towels may help.
If your legs are itchy during or after exercise, with no relation to heat, you may have exercise urticaria.In such cases, antihistaminics and not exercising on warm or humid days may help.
You may apply calamine lotion and cool compresses on the rash. It may help. You may also take some OTC antihistaminic like Benadryl or Claritin. It is very difficult to precisely confirm a diagnosis without examination and investigations and the answer is based on the medical information provided. For exact diagnosis, you are requested to consult your doctor. I sincerely hope that helps. Take care and please do keep me posted on how you are doing.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.